# SDR QXEA2022050600182

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 23,795 hours, 25,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER NEAR THE LOWER LEFT TYPE II/III DOOR FELL OFF. REMOVED FROM SERVICE. RE SECURED EMERGENCY EXIT SIGN COVER AS REQUIRED. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
